# SDR COEA2022120809819

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 33,076 hours, 32,743 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: E37055MOD1
- Part serial: E797
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7276 ICT - AFW  AIR TURNBACK/DISCREPANCY: DURING CLIMB OUT, THE LEFT ELEVATOR HORNS ANTI-ICING FAULTED. AIRCRAFT WAS RETURNED TO ICT. NO EMERGENCY WAS DECLARED. LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE ANTI-ICING CONTROLLER. GROUND OPS CHECK GOOD. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
